Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron: How much is to much? Toby?

Posted by torchgrl on December 6, 1999, at 14:33:08

In reply to Re: Remeron: How much is to much? Toby?, posted by bonnie on December 6, 1999, at 1:07:24

Bonnie, Remeron did nothing for me except make me exhausted and incredibly hungry. It seems like one of those meds that either REALLY helps or REALLY makes you want to pour it down the drain. I'm kind of surprised that it is making you agitated, since it's so sedating, although come to think of it I was severely agitated when I was taking it, but I attributed that to the fact that all I was doing was eating and sleeping and there was nothing I could do about it. Your doctor might want to try increasing the dose at this point, to see if it's more effective at the higher dose. Otherwise, it might just be another one to cross off the list...
> I have been on 45mg of Remeron for 3 weeks and am agitated and depressed. Anyone else this hasn't been effective as antidepressant




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:torchgrl thread:2653